Fatigue and behavior changes are listed. Hope this helps:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); behavior changes; blood in the stools; blurred vision; chest pain or discomfort; confusion; decreased concentration; decreased coordination; decreased urination; enlarged pupils; fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; memory problems; new or worsening agitation, anxiety, panic attacks, aggressiveness, impulsiveness, irritability, hostility, restlessness, or inability to sit still; new or worsening mental or mood changes; red, swollen, blistered, or peeling skin; seizures; severe or persistent cough; severe or persistent headache, dizziness, or stomach pain; severe or persistent trouble sleeping; shortness of breath; significant weight loss; sluggishness; suicidal thoughts or attempts; tremor; unsteadiness; unusual bruising or bleeding; unusual weakness; worsening of depression. (From our site)
Many meds cause this. You are not alone and did some good work to realize it. Call your doctor and let him know that you are experiencing this mood change. A good doc will get this corrected for you. I have gone through this with prednisone. Scary isn't it? With adjustments and a new med added I am so much better. Please let me know how you have been helped. Talk to the doc right away. This can really mess up your life and the people who love you. Tell them your mood change is probably because of medication and you are working on it. Get in as soon as you can. Good luck with this.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2010 • 1 answer
Updated 8 Feb 2018 • 30 answers
Updated 19 Mar 2012 • 2 answers
Updated 14 Nov 2015 • 2 answers
Updated 12 Nov 2015 • 1 answer